Übersicht Fragen

ASPIRIN Protect 300 mg magensaftres.Tabletten 98 St Tabletten, magensaftresistent

Anbieter:
Bayer Vital GmbH GB Pharma
Einheit:
98 St Tabletten, magensaftresistent
PZN:
05387268
Ihr Preis:
15,09€¹
Verfügbarkeit:
 Nicht lieferbar.

Wirkstoff
Acetylsalicylsäure